On the asymptotic mean value property for planar p-harmonic functions

A. Arroyo, J. G. Llorente

Producció científica: Contribució a una revistaArticleRecercaAvaluat per experts

16 Cites (Scopus)

Resum

© 2016 American Mathematical Society. We show that p-harmonic functions in the plane satisfy a nonlinear asymptotic mean value property for p > 1. This extends previous results of Manfredi and Lindqvist for a certain range of p’s.
Idioma originalEnglish
Pàgines (de-a)419-432
RevistaProceedings of the American Mathematical Society
Volum144
Número9
DOIs
Estat de la publicacióPublicada - 1 de gen. 2016

Fingerprint

Navegar pels temes de recerca de 'On the asymptotic mean value property for planar p-harmonic functions'. Junts formen un fingerprint únic.

Com citar-ho